# SDR USAABB00009

- Difficulty date: January 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EXIT IDENTIFIER AT L4 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
